# SDR AALA202303142556

- Difficulty date: February 19, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT AFT BULKHEAD LOWER SUPPORT ANGLE LOCATED AT BS 500H + 21 INCHES AND RBL 25. REPLACED SUPPORT ANGLE PER AARD 51-00-05-1, DWG 143A9485, AND SRM 51-40-02.
